# SDR 20000608SH006

- Difficulty date: April 27, 2000
- Submitted: June 8, 2000
- Operation: Air carrier
- Make and model: Boeing 767
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Housing
- Part number: 3811026101
- Part serial: H053E058
- Condition: Cracked
- Location: Sequence Valve
- Part time: 44,873 hours
- Component: Sequence Valve, Parkerhanfin
- Component part number: 2670296
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY IS CRACKED ALONG THE UP, DOWN, AND CLOSED PORTS.   POSSIBLE CAUSE:  FATIGUE, OVERSTRESSED AND/OR HIGH TIME ON UNIT.  (X)
